# SDR GTIA2023050537163

- Difficulty date: May 3, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N928NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9152
- Aircraft time: 9,663 hours, 3,943 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF #3035683-1 R1 DOOR PRESSURE LOW (EMERGENCY DOOR ASSIST CYLINDER)-SERVICED R1 DOOR PRESURE IAW AMM 52-10-00 OPS CHKD NORMAL A/C GOOD FOR SVCS
